Agenda

TXAPA 45TH Annual Meeting: Accelerate to Excellence

Agenda subject to change. Printable Agenda

Tuesday, September 17, 2019

7:00 AM-10:00 AM TXAPA Registration Desk Open

9:00 AM-4:00 PM Exhibitor Load-in and Setup

10:00 AM-1:30 PM Sporting Clay Shoot at National Shooting Complex

9:00 AM-10:00 AM TXAPA Golf Tournament Check-in (Shotgun Start at 10:00 AM)

10:00 AM-3:00 PM TXAPA Golf Tournament

3:00 PM-5:00 PM TXAPA Registration Desk Open

5:00 PM-7:00 PM Welcome Reception and Dinner

7:00 PM-11:00 PM TXAPA Casino Party

Wednesday, September 18, 2019

7:00 AM-12:00 PM TXAPA Registration Desk Open

7:00 AM-4:00 PM Associate Member Expo

8:30 AM-4:00 PM Guests Program: Day at the Pearl; Gather in Lobby for shuttle @8:30 AM

8:00 AM-8:30 AM Words of Welcome/State of TXAPA Harold Mullen, TXAPA; Bill Thomas, Angel Brothers

8:30 AM-9:00 AM Safety Share Sam Salazar, TxDOT

9:00 AM-9:30 AM 30-Min Break

9:30 AM-10:30 AM National Perspectives Al Alonzi, FHWA; Audrey Copeland, NAPA

10:30 AM-11:00 AM TxDOT Funding Update Bill Hale, P.E., TxDOT

11:00 AM-11:30 AM Seal Coat Success Michael Lee, P.E., TxDOT; Albert Schlather, Hunter Industries; Kevin King, Missouri Petroleum

11:30 AM-12:00 PM 30-Min Break

12:00 PM-1:30 PM Quality Asphalt Pavement Awards Luncheon

1:30 PM-5:00 PM Afternoon on Own

5:00 PM-7:00 PM Hospitality Expo

7:00 PM Dinner on Own

Thursday, September 19, 2019

7:00 AM-4:00 PM Registration

7:00 AM-7:00 PM Associate Member Expo

7:30 AM-9:30 AM Breakfast Session

7:30 AM-8:30 AM Breakfast Buffet Open

8:00 AM-8:30 AM Welcome and Safety Share

8:30 AM-9:15 AM Breakfast Keynote Texas Dept. of Transportation Chairman J. Bruce Bugg Jr. 

9:15 AM-9:45 AM Breakfast Wrap Up/30-min Break

9:45 AM-10:30 AM Accelerate to Excellence: DFW Airport's First Asphalt Runway D.J. Meek, Austin Bridge & Road; Bruce Spracklen, TSIT Engineering & Consulting, LLC; Mohammad Rehman, P.E., Dallas Fort Worth International Airport

10:30 AM-11:00 AM Perpetual Pavement Charles Gurganus, P.E., Ph.D., Texas A&M Transportation Institute 

11:00 AM-11:30 AM PFC Performance TTI Study Results Charles Gurganus, P.E., Ph.D., Texas A&M Transportation Institute

11:30 AM-12:30 PM Lunch John Harper, Wiregrass Construction, NAPA Chair

12:30 PM-1:15 PM CEI Panel Gina Gallegos, P.E., TxDOT; Randy Baena, Volkert; Howard Holland, Raba Kistner; Dale Rand, P.E., PaveTex; Catherine Hejl, P.E., HNTB; John Obr, BGE, Inc.

1:15 PM-2:00 PM DE Panel Randy Hopmann, P.E., TxDOT, Ret.

2:00 PM-2:30 PM 30-min Break

2:30 PM-3:30 PM Keynote Speaker Mike Abrashoff, Former Commander, USS Benfold and Bestselling Author

3:30 PM-3:45 PM 15-minute Q&A/Meeting Adjourn

5:00 PM-7:00 PM Scholarship Night Reception/Dinner

6:00 PM-9:00 PM Scholarship Night Silent Auction

7:00 PM-8:30 PM Scholarship Night Live Auction

9:00 PM-11:00 PM Scholarship Night Celebration with Wade Bowen

Friday, September 20, 2019

8:00 AM-9:00 AM Breakfast

8:00 AM-11:00 AM Registration Desk Open

8:00 AM-11:00 AM Auction Purchase Pickup

9:00 AM-10:00 AM Associate Member Meeting

9:00 AM-10:00 AM Major Associate Member Meeting

10:00 AM-10:30 AM 30-Min Break 

10:30 AM-12:00 PM Expo Tear-down

10:30 AM-12:00 PM Seal Coat Season Debrief


Receive All the Latest News and Information from TXAPA